Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

Kates77

Lactose Hiding In My Vitamin D Supplement - Is This Why I Don't Feel Better 6 Months Gluten Free?

Recommended Posts

I can't believe this! I just found out that my vitamin D supplement contains lactose and I've been having 3000u of it each day!!! Would this be why I'm still suffering from chronic diarrhea/extremely low vitamin and mineral levels/depression/extreme fatigue/weakness/mood swings etc. ?

 

I've been strictly avoiding gluten, soy and dairy for the past 6 moths but could this lactose be preventing my recovery?

 

Anyone have a similar experience?

Share this post


Link to post
Share on other sites

It's possible, though I know there's lactose in my BC pills and I don't think it's had an effect, but that's a tiny little thing. (I'm also gluten/dairy/soy free). You might be ingesting enough to affect you. I don't know if the vitamin D itself could be causing issues. I know it is possible to take too much (though I have no idea how much too much is)

I would find a lactose (and gluten/soy) free supplement, and see if you feel better.

Share this post


Link to post
Share on other sites

×
×
  • Create New...